# SDR DHL2007783508

- Difficulty date: June 7, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1150-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT INTERCOSTAL BETWEEN STA 1150 TO 1166, JUST ABOVE STR 27R.  REMOVED INTERCOSTAL BETWEEN STA 1150 TO 1166, JUST ABOVE STR 27R IAW B727 SRM 51-30-2.  FOUND CORROSION TO BE OUT OF LIMITS IAW B727 SRM 53-10-1, FIG 1.  FABRICATED NEW INTERCOSTAL FROM .032”, 7075-T6, DIM 19 BY 5. TREATED, PRIMED AND INSTALLED INTERCOSTAL BETWEEN STA 1150 TO 1166, STR 27R IAW B727 SRM 51-10-2 AND 51-30-2.
